# SDR UPS04242344

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  VERT STAB JACKSCREW CUTOUT LT, FWD FRAME CRACKED AT FW STA 128 APPROX. CRACKED FRAME REMOVED IAW SRM 51-30-02. NEW FRAME INSTALLED IAW SRM 51-30-02
